# SDR MASA2014030230978

- Difficulty date: March 2, 2014
- Submitted: March 2, 2014
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 33,229 hours, 37,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN IN GALLEY, SERVICE DOOR, REPLACED LAMP.  OPS GOOD.
